Article citationsMore>>

J. B. Lang, “On the Partitioning of Goodness-of-Fit Statistics for Multivariate Categorical Response Models,” Journal of the American Statistical Association, Vol. 91, No. 435, 1996, pp. 1017-1023.
http://dx.doi.org/10.1080/01621459.1996.10476972

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top